# SDR CALA9600668

- Difficulty date: April 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68042
- Make and model: Doug DC-10-10
- Aircraft serial: 46901
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1911
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBOARD SUPPORT CORRODED THROUGH AT STA 1911, LAV H AND J.  THE FLOORBOARD SUPPORTS WERE REMOVED AND REPLACED IAW SRM 53-16-01, FIGURE 5F.
